# SDR REXA201000185

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 18,014 hours, 15,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INBOARD FLAP VANES HAD WEAR DAMAGE ON THE LEADING EDGE SKINS AT THREE LOCATIONS PER SIDE.  THE DAMAGE LOCATIONS OCCURRED AT WS = 56.3, WS = 89.0 AND WS = 139.0.THE AFFECTED COMPONENTS ARE AS FOLLOWS: LEFT INBOARD FLAP: P/N 601R14002-1, SERIAL NUMBER SB/RJ/729, WS = 56.3: 1.0 INCH X 0.5 INCH WIDE X 0.019 INCH MAX DEPTH, WS = 89.0: 1.0 INCH X 0.3 INCH WIDE X 0.015 INCH MAX DEPTH, WS = 139.0: 1.0 INCH X 0.3 INCH WIDE X 0.014 INCH MAX DEPTH.  RIGHT INBOARD FLAP: P/N 601R14002-2, SERIAL NUMBER SB/RJ/723, WS = 56.3: 1 INCH X 0.6 INCH WIDE X 0.015 INCH MAX DEPTH WS = 89.0: 1.0 INCH X 0.4 INCH WIDE X 0.012 INCH MAX DEPTH WS = 139.0: 1.0 INCH X 0.3 INCH WIDE X 0.009 INCH MAX DEPTH.  REPAIRED IAW STS ENGINEERING EA 5-2010-201.
